# SDR UHLA2012092700320

- Difficulty date: September 27, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 1700064
- Aircraft time: 22,699 hours, 14,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, EMERGENCY LIGHT ILLUM ON FRONT LIGHTS ONLY.  FOUND CONNECTOR ON OVERHEAD PAX MODULE ASSY LOOSE, RE-SECURED CONNECTOR AND PERFORMED OPS CHECK GOOD IAW AMM 33-50-01.
